# SDR UPS01836550

- Difficulty date: August 8, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN PIT 33 DOOR LOWER SKIN CRACKED AFT LWR CARGO FWD DOOR BOTTOM EDGE OF SKIN DOUBLER,  TORN & CRACKED IN 2 PLACES. FOUND PERVIOUS REPAIR FILLER DAMAGED, NO DAMAGE TO INTERNAL DOUBLER REMOVED AND REPLACED FILLER IAW SRM 51-2-0.
